Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 88, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 30, 2021, 3:08 PM EDT for Chenango County, Madison County, Otsego County, New York. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2021, 3:08 PM EDT (19:08 UTC)
- Expired
- Jun 30, 2021, 4:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chenango County, NY, Madison County, NY, Otsego County, NY
The radar
The Binghamton radar (KBGM), 70 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 3:23 PM EDT | TSTM WND DMG | 2 Sw Hamilton, NY | TREE DOWN ACROSS RIVER ROAD. |
| Jun 30, 3:29 PM EDT | TSTM WND DMG | 2.70 Nw Earlville, NY | TREES AND WIRES DOWN ACROSS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 11:47 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
399
WUUS51 KBGM 301908
SVRBGM
NYC017-053-077-302000-
/O.NEW.KBGM.SV.W.0088.210630T1908Z-210630T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
308 PM EDT Wed Jun 30 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Northwestern Otsego County in central New York...
Southern Madison County in central New York...
Northern Chenango County in central New York...
* Until 400 PM EDT.
* At 308 PM EDT, a severe thunderstorm was located over Georgetown,
or 10 miles west of Hamilton, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eaton, Hamilton, Brookfield, Hartwick, Edmeston, Sherburne,
Pittsfield, Lebanon, Burlington and New Lisbon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4271 7587 4288 7583 4281 7500 4255 7507
TIME...MOT...LOC 1908Z 280DEG 35KT 4278 7575
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MJM1 follow-up statement
291
WWUS51 KBGM 301939
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
339 PM EDT Wed Jun 30 2021
NYC017-053-077-302000-
/O.CON.KBGM.SV.W.0088.000000T0000Z-210630T2000Z/
Otsego NY-Madison NY-Chenango NY-
339 PM EDT Wed Jun 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHWESTERN OTSEGO...SOUTHEASTERN MADISON AND NORTHERN CHENANGO
COUNTIES...
At 339 PM EDT, a severe thunderstorm was located over South
Brookfield, or 12 miles southeast of Hamilton, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hamilton, Brookfield, Hartwick, Edmeston, Sherburne, Pittsfield,
Lebanon, Burlington, New Lisbon and Otselic.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4271 7587 4281 7573 4285 7546 4281 7500
4255 7507
TIME...MOT...LOC 1939Z 280DEG 35KT 4273 7534
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MJMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:15 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 30, 2:15 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
215 PM EDT Wed Jun 30 2021
.SYNOPSIS...
Showers and thunderstorms are expected this afternoon, with some
severe storms producing heavy rain, damaging wind gusts, and
large hail. There remains a chance for additional showers
overnight. The end of the week will be cooler, but additional
rounds of showers and thunderstorms are possible.
&&
.NEAR TERM /THROUGH THURSDAY/...
1240 pm update...
Storms have popped up over Onondaga and Oneida Counties to kick
off the storms today. There's a couple small cells popping up
west of Steuben and Yates Counties. The main focus was trying
getting PoPs updated for the times valid during the Watch that
was issued. Storms are expected to continue forming over the
next couple of hours and then move south through the afternoon.
Heavy rain, damaging winds, and large hail are expected with
these storms. The environment should stabilize by early evening
hours.
930 am update...
Some cloud cover is moving in from the west across CNY. There
are also some light rain showers present in southern Steuben and
Chemung Counties. There are a couple showers to our west in PA,
so we'll see if those hang on long enough to enter our area.
The other story today is the severe threat. No adjustments were
made to the forecast as timing continues to be early afternoon
for when storms initiate. Hi-res models are all in better
agreement with this hour's updates, mainly the HRRR closer to
the others. If cloud cover increases farther south this morning
and/or if storms initiate earlier than expected, then we could
see some areas be cooler than expected and not quite reaching
Heat Advisory Criteria where that is in effect. Only minor
adjustments were made to the temps for now with no adjustments
made to the highs.
643 am update...
Fairly widespread valley fog across s-central NY and parts of ne
PA this morning...so increased mention of fog with the latest
update. Fog should lift and dissipate by 8 am...if it doesn't
get trapped under the cloud cover moving in from the w/sw. There
is already a batch of convection tracking e/ne through nw PA at
this hour, and it appears these storms will continue on a slow
path into our forecast area through the rest of the morning. The
current thinking is that those storms to the west will be
moving into an a relatively stable/worked over air mass and
start to weaken but still be able to put down some rain and
lightning before the development of more widespread convection
initiates this afternoon under more unstable conditions. This
morning convection could really throw a wrench in the forecast.
Will have to monitor the trends and make tweeks to the forecast
rapidly through the day.
410 am update...
Main concerns in the near term remain focused on the lingering
showers and storms with patchy fog early this morning...another
hot and humid day today...the threat of more severe
thunderstorms this afternoon, weakening during the evening hours
but possibly persisting into the overnight and flaring up again
on Thursday although with less intensity.
The convection from yesterday has finally dissipated and moved
mostly out of the area early this morning, but there are a few
weakly pulsing storms over the northern Finger Lakes as of 330
am. Only impacts would be lightning. The recent rain has left
areas well saturated at the surface, which may lead to some low
clouds and patchy fog this morning. Warm temperatures this
morning will quickly jump into the 80s a couple hours after
sunrise...and into the lower 90s along the southern tier of NY
and much of ne PA by noon. Dew points in the lower 70s will
create heat indices into the mid 90s to around 100 deg today
from around Ithaca/Corning/Binghamton south across ne PA. A Heat
Advisory remains in effect for today in this area. Locations
further north, including the Syracuse/Utica metro area will be
slightly cooler today, so there are no heat headlines across the
northern counties.
Conditions will still be hot and humid over much of the region
though which will lead to another day of instability driven
afternoon convection. The difference today will be the presence
of a passing short wave which will act to introduce an element
of deep layer shear (roughly 30-40 kt of 0-6km). So,
thunderstorms later today will likely have an easier time
getting organized and producing deeper/strong updrafts. So, the
threat for severe weather will be higher today than the previous
days. Damaging winds is the main threat, but cannot rule out
some severe hail cores and even a tornado.
Will also need to keep an eye on the potential for flash flooding
given the antecedent soil conditions from several days of rain in
some locations...and the high moisture content of the environment
(PWATs around 1.5 to 1.9 inches).
The convection should dissipate slightly after sunset this evening,
but may persist in the form of some weaker post-frontal instability
driven showers/storms into the overnight hours. There is some
indication of a secondary surface trough that will sag to the south
early Thursday morning...which will end up being a focus for more
showers and storms during the day Thu. The main upper short wave
axis will finally move into the area on Thursday and combine with
another ribbon of moisture over central PA into NYC, and the
surface trough, to trigger the next round of showers and
storms. Instability should be much more limited and the
environment will slowly become drier through the day from nw to
se. So, the main concerns on Thursday will be downdraft induced
gusty winds and locally heavy rain. Temperatures will be
noticeably cooler...into the mid to upper 70s with less humid
air as well.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
215 PM update...
An upper level low will settle over the region for Friday and
Saturday. Expect much cooler conditions with highs only in the
upper 60s to low 70s. Conditions will be unsettled with cold
air aloft under the upper trough making showers and
thunderstorms most likely during the afternoon hours. Showers
will be more widespread on Friday than Saturday as the will
start to pull off to the east by later in the day Saturday.
Low temperatures will be cool, generally ranging from the mid
50s to the lower 60s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
215 PM Update...
Not too much in the way of changes to the extended forecast.
Upper trough exits into the Atlantic on Sunday, but could still
see a few diurnal showers in the afternoon, however, coverage
will be much less than Friday and Saturday. Ridging starts to
build in by Monday with increasing temperatures expected again
for next week.
Previous Discussion...
We will be under the influence of the upper level trough most
of the this period as it moves slowly east. Convection will
continue to be diurnal with scattered afternoon showers and
thunderstorms. Monday an upper level ridge pushes into the Ohio
Valley and western Great Lakes but then weakens into Wednesday
with the upper level flow becoming zonal.
High temperatures in the 70s Sunday rise into the low and mid
80s Monday then remain there into Wednesday. Low temperatures
Saturday night and Sunday night from the mid 50s to lower 60s
warm into the 60s for the rest of the period.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Showers and thunderstorms will move south through CNY, impacting
all NY terminals this afternoon. Many of these storms will be
severe, producing heavy rain, strong winds, and large hail.
Storms over terminals will bring restrictions with reduced
visibility and lowered ceilings. The storm potential will last
until the early evening hours, which is when activity will wind
down. AVP could also see thunderstorms and restrictions late
this afternoon/early evening. These storms could also be severe,
but confidence remains uncertain about the severe threat as the
environment may become more stable. Either way, heavy rainfall
and strong winds should be expected with any storms over the
terminal.
Rain showers and possibly some thunderstorms are not out of the
question for all terminals throughout the rest of the period.
However, the highest confidence for additional light rain
showers is at AVP and KBGM tomorrow morning.
Ceilings will lower overnight, leading to Below Alt Mins at ELM
and AVP for a short period of time. Otherwise, at least Fuel Alt
is expected at all terminals with SYR and RME not expected to
drop below MVFR. With the added moisture from storms today and
light winds, fog will be possible again Thursday morning.
Visibilities as low as 2-3SM are expected at BGM, ELM, and ITH.
Outlook...
Thursday through Saturday...Again mainly VFR but restrictions
likely in showers and thunderstorms especially in the afternoon.
Sunday...Showers and possible thunderstorms with occasional
restrictions.
Monday...Mainly VFR.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ038>040-043-
044-047-048-072.
NY...Heat Advisory until 8 PM EDT this evening for NYZ024-025-055-
056-062.
&&
SYNOPSIS...BTL
NEAR TERM...BTL/BJT
SHORT TERM...MPK
LONG TERM...MPK/TAC
AVIATION...BTL/BJT/MJMHazardous weather outlook, Jun 30, 2:52 PM EDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 252 PM EDT Wed Jun 30 2021 NYZ062-PAZ038>040-043-044-047-048-072-011900- Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 252 PM EDT Wed Jun 30 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There remains a slight risk for severe thunderstorms this afternoon. Some of these storms will be capable of producing damaging winds and large hail. Some of these storms may also generate heavy rain which could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ024-025-055-056-011900- Chemung-Tompkins-Tioga-Broome- 252 PM EDT Wed Jun 30 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 326 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. There remains a slight risk for severe thunderstorms this afternoon. Some of these storms will be capable of producing damaging winds and large hail. Some of these storms may also generate heavy rain which could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ009-015>018-022-023-036-037-044>046-057-011900- Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben- Schuyler-Madison-Southern Oneida-Cortland-Chenango-Otsego-Delaware- 252 PM EDT Wed Jun 30 2021 ...SEVERE THUNDERSTORM WATCH 326 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There remains a slight risk for severe thunderstorms this afternoon. Some of these storms will be capable of producing damaging winds and large hail. Some of these storms may also generate heavy rain which could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Local storm report, Jun 30, 2:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
254 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TSTM WND DMG 3 SSE APULIA 42.78N 76.04W
06/30/2021 CORTLAND NY 911 CALL CENTER
TREE DOWN ACROSS PARKING AREA. TIME
ESTIMATED BY RADAR.
&&
JTCSpecial weather statement, Jun 30, 2:57 PM EDT, 11 minutes before
Special Weather Statement National Weather Service Binghamton NY 257 PM EDT Wed Jun 30 2021 PAZ039-040-301930- Susquehanna-Northern Wayne- 257 PM EDT Wed Jun 30 2021 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSQUEHANNA AND NORTHWESTERN WAYNE COUNTIES... At 257 PM EDT, a strong thunderstorm was located over Rush, or 9 miles southwest of Montrose, moving east at 30 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Rush, Jackson, Susquehanna, Montrose, Dimock, Harford, New Milford, Ararat, Hop Bottom and Thompson. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Binghamton. LAT...LON 4171 7612 4182 7612 4198 7538 4171 7532 TIME...MOT...LOC 1857Z 261DEG 25KT 4177 7603 MWG
Local storm report, Jun 30, 2:58 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
258 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG AUBURN 42.93N 76.57W
06/30/2021 CAYUGA NY EMERGENCY MNGR
MULTIPLE TREES DOWN. REPORT OF NO PHONE
SERVICE THROUGHOUT THE TOWN.
&&
JTCLocal storm report, Jun 30, 3:01 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
301 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND DMG 1 NE PACKWOOD CORNERS 42.91N 76.88W
06/30/2021 SENECA NY 911 CALL CENTER
TREE DOWN ACROSS THE ROAD. TIME ESTIMATED BY
RADAR. TIME ESTIMATED BY RADAR.
&&
JTCLocal storm report, Jun 30, 3:03 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
303 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG WATERLOO 42.91N 76.86W
06/30/2021 SENECA NY 911 CALL CENTER
TREE DOWN ON ROAD. TIME ESTIMATED BY RADAR.
&&
JTCLocal storm report, Jun 30, 3:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
307 PM EDT WED JUN 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 1 SSW LEHIGH VLY JCT 42.93N 76.78W
06/30/2021 SENECA NY 911 CALL CENTER
TREE DOWN THROUGH A HOUSE. TIME ESTIMATED BY
RADAR.
&&
JTCThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:06 PM EDT | Areal Flood Advisory | BGM | Chemung, Schuyler, Tioga, Tompkins | 114 min |
| Jun 29, 9:06 PM EDT | Special Weather Statement | BGM | Broome | 24 min |
| Jun 29, 9:18 PM EDT | Special Weather Statement | BGM | Tompkins | 42 min |
| Jun 29, 10:22 PM EDT | Special Weather Statement | BGM | Delaware | 23 min |
| Jun 29, 10:44 PM EDT | Special Weather Statement | BGM | Broome | 46 min |
| Jun 29, 11:06 PM EDT | Areal Flood Advisory | BGM | Delaware | 3 hr |
| Jun 29, 11:50 PM EDT | Special Weather Statement | BGM | Steuben | 40 min |
| Jun 30, 12:25 AM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben | 34 min |
| Jun 30, 11:34 AM EDT | Severe Thunderstorm Warning | BGM | Onondaga | 56 min |
| Jun 30, 12:19 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 41 min |
| Jun 30, 12:58 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 38 min |
| Jun 30, 1:58 PM EDT | Special Weather Statement | BGM | Cayuga | 47 min |
| Jun 30, 2:07 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca | 38 min |
| Jun 30, 2:16 PM EDT | Special Weather Statement | BGM | Madison | 44 min |
| Jun 30, 2:25 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 50 min |
| Jun 30, 2:37 PM EDT | Special Weather Statement | BGM | Broome | 23 min |
| Jun 30, 2:45 PM EDT | Special Weather Statement | BGM | Schuyler, Steuben | 30 min |
| Jun 30, 3:14 PM EDT | Special Weather Statement | BGM | Chemung, Cortland, Tompkins | 46 min |
| Jun 30, 3:28 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Chenango, Cortland, Madison, Otsego and 3 more | 47 min |
| Jun 30, 4:12 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Otsego | 43 min |
| Jun 30, 4:16 PM EDT | Special Weather Statement | BGM | Broome | 44 min |
| Jun 30, 4:50 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga | 40 min |
| Jun 30, 5:18 PM EDT | Special Weather Statement | BGM | Delaware | 27 min |
| Jun 30, 5:19 PM EDT | Flash Flood Warning | BGM | Broome, Chenango, Delaware | 51 min |
| Jun 30, 5:32 PM EDT | Special Weather Statement | BGM | Delaware | 43 min |
| Jun 30, 5:39 PM EDT | Special Weather Statement | BGM | Sullivan | 36 min |
| Jun 30, 5:49 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 41 min |
| Jun 30, 5:59 PM EDT | Special Weather Statement | BGM | Sullivan | 46 min |
| Jun 30, 6:26 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 19 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.